MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump had error code 45169.The event occurred during testing.During investigation found the error code 45169 which was confirmed in event logs.This malfunction makes the event reportable.There are no patient involvement and adverse event reported.
 
Additional Manufacturer Narrative
The device was initially received with a complaint that the pump displayed error code 45169 during testing.Upon investigation, a defective cpu (central processing unit) pwa (printed wiring assembly) was identified, making the event reportable.The event log and alarm history could not be reviewed because the device could not be initiated into application mode.A 12-month service history was available.Visual and functional testing were conducted.During visual inspection, a dented uso (upstream occlusion) seal was observed.During functional testing, the unit failed the battery fallout test, and the battery fallout alarm produced only a single tone.The probable root cause was identified as a defective pwa, which was replaced; however, the issue persisted.The device has therefore been placed on hold.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25354631
Report Number3012307300-2026-05582
Device Sequence Number10653300
Product Code FRN
UDI-Device Identifier15019517126600
UDI-Public(01)15019517126600(11)190709
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2127-0104-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown